# SDR RAIA950127

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: MS2764821
- Condition: Worn
- Location: Rt Te Flap
- Part time: 8,551 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STL - FLT 7307 - ACFT ROLLS TO THE RT WHEN FLAPS SELECTED TO 35 DEGREES.  MAINTENANCE DISCOVERED RT CENTER FLAP HINGE BEARING TO BE WORN.  MAINTENANCE REPLACED RT CENTER FLAP HINGE BEARING AND ADJUSTED RIGGING.  GROUND TEST OF FLAP SYSTEM CHECK GOOD.  (W)
